# SDR 06FDEA03365

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT ZONE 122, MAIN CABIN FLOOR CROSS BEAM RIB 10 RT SIDE HAS CRACKED FITTING.  REMOVED AND REPLACED ANGLE ON MAIN CARGO FLOOR CROSS BEAM AT RIB 10 IAW A300-600 SRM 51-72-10.
